TITLE

Warfarin overdose

PUB. DATE
May 2007
SOURCE
Reactions Weekly;5/19/2007, Issue 1152, p27
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of an older man who developed endotension after receiving an inadvertent overdose of warfarin. Endotension characterizes by increasing aneurysm sac diameter in the absence of an endoleak. The patient experienced dyspnea, subconjunctival hemorrhages and fatigue after taking an overdose of the drug. After maintenance of anticoagulation therapy within the therapeutic range, his aneurysm was 53mm AP x 53ram T.
ACCESSION #
25482974

 

Related Articles

  • Warfarin-associated thoracic aortic dissection in an elderly woman. Blunt, D. M.; Impallomeni, M. G. // Age & Ageing;Mar2004, Vol. 33 Issue 2, p199 

    Background: the risk/benefit ratio of warfarin therapy changes in the over 75s, when haemorrhagic side-effects become more common. These may not always be reported in the literature. Case report: a woman of 80 years, on long-term warfarin therapy presented with an acute dissecting thoracic...

  • Warfarin overdose.  // Reactions Weekly;Oct2013, Issue 1475, p37 

    The article presents case studies of two elderly woman who, after receiving overdose of warfarin, developed spontaneous intramural haematomas of the small intestine. It is reported that in both of the cases, intramural bleeding in the small intestine occurred with prothrombin times test score...

  • Cortical Blindness and Bilateral Occipital Haemorrhage due to Warfarin Overdose. Özgür Erdoðan, Mehmet; Yorulmaz, Rasim; Tayfur, Ýsmail; Giritli, Özlem; Telli Erdoðan, Seçil // Journal of Academic Emergency Medicine Case Reports / Akademik A;2013, Vol. 4 Issue 2, p73 

    Bleeding is a common complication of anticoagulant agents. Rising numbers of patients requiring warfarin, as well as increasing long term use, causes some haemorraghic complications. Intracerebral haemorrhage is one of these complications. An 88 year old patient was admitted to our emergency...

  • Tinzaparin sodium overdose.  // Reactions Weekly;Mar2014, Vol. 1490 Issue 1, p35 

    The article presents a case report of a 69-year-old woman who developed deranged coagulation parameters following an intentional overdose of tinzaparin sodium.

  • Retroperitoneal haemorrhage during warfarin therapy. Tjun Tang; Lee, Justin; Dickinson, Richard // Journal of the Royal Society of Medicine;Jun2003, Vol. 96 Issue 6, p294 

    The article presents three medical case histories which show retroperitoneal bleeding into the psoas and iliacus muscles as one of the hemorrhagic complications of warfarin therapy. It should be noted that the therapeutic index of warfarin is narrow, and that anticoagulant control is easily...

  • Warfarin/marijuana interaction.  // Reactions Weekly;10/31/2009, Issue 1276, p30 

    The article describes the case of a 56-year-old man who experienced increased international normalized ratio (INR) values and bleeding complications while receiving warfarin and smoking marijuana. The patient reported upper gastrointestinal (GI) bleeding upon admission and had received two...

  • Prediction score for major haemorrhage with warfarin.  // Reactions Weekly;8/6/2011, Issue 1363, p3 

    The article discusses research on a new risk scheme to predict warfarin-associated hemorrhage, referencing a study published in the July 9, 2011 issue of the "Journal of the American College of Cardiology."

  • Warfarin.  // Reactions Weekly;7/1/2013, Issue 1459, p38 

    The article presents a case study of a 43-year-old woman with haemorrhagic complications, which developed while being treated for thromboprophylaxis with warfarin.

  • Consequences of Serious Bleeding Complications from Warfarin.  // Annals of Internal Medicine;12/2/2003, Vol. 139 Issue 11, pI-22 

    Discusses a study on the consequences of serious bleeding complications from warfarin. Frequency and consequences of major bleeding in patients taking warfarin for deep venous thrombosis; Methods and procedures for the study; Findings; Limitations of the study; Implications for treatment.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics